Can Adderall (dextroamphetamine and racemic amphetamine) cause skin issues? Is that a side effect?

Not directly but. it can cause you to pick at your skin if taking too much. It can cause hives or other rashes if you are allergic or sensitive to it and such reactions should prompt you to stop taking it and notify your doctor. It can also cause peeling and dry skin if overused.

Related Questions

Why does Adderall (dextroamphetamine and racemic amphetamine) cause a side effect of excessively speaking? Why should a person stop taking adderall (dextroamphetamine and racemic amphetamine) because of this side effect?

Stimulant SE. This is commonly described as a side effect from a stimulant. It is considered a non-lethal but potentially dysfunctional side effect. If the person needs medication for ADHD (attention deficit), atomoxetine or an alternate stimulant such methylphenidate or focalin (dexmethylphenidate) or others can be prescribed by your doctor. Read more...
Wrong Medicine. People with ADD commonly speak excessively. Adderall (dextroamphetamine and racemic amphetamine) helps them not do so. When it seems to be causing or worsening excessive speaking, it needs to be verified that it is not the ADD. But Adderall (dextroamphetamine and racemic amphetamine) commonly causes people to talk excessively if they don't have ADD; whatever it is that they have needs a different medicine. Read more...

Scary Adderall (dextroamphetamine and racemic amphetamine) side effect. Need help?

Need information. What is the scary side effect? And, are you sure it's related to adderall (dextroamphetamine and racemic amphetamine). If you're convinced, than work with your doctor to stop taking the adderall (dextroamphetamine and racemic amphetamine). If you're using it to treat adhd, there are lots of other options. Read more...

I think Adderall (dextroamphetamine and racemic amphetamine) is effecting my labido? Is this a side effect of all ADD drugs? Is there something I can take to counter that side effect?

Probably not. Adderall (dextroamphetamine and racemic amphetamine) is sometimes prescribed to counteract the libido diminishing effects of other medicines, so it is a surprise that it may have that side effect for you. I would suggest that it is not the cause. But if it is, you would do best to switch, since Add drugs d'n't have this side effect; and beware of claims that drugs are not drugs and that they have broad, magical powers. Read more...

I started taking Adderall (dextroamphetamine and racemic amphetamine) and now I'm having a very hard time eating. Is this a side effect?

Most common side . effects are headache, stomach-ache, , agitation & insomnia, especially the 1st few days. It can increase pre-existing anxiety & tics.Increases of blood pressure & heart rate are usually mild, but must be monitored. Decreased appetite the 1st 3-4 mos. usually abates after that; rarely a problem after a yr. Low starting doses are titrated to optimal effect if no intolerable side effects. Read more...
Yes. Adderal suppresses the appetite. This effect will probably decrease after a while but in the meantime you will have to figure out a way to remind yourself to eat. If you are unable to do that, your dose may be too high. Read more...

Does Adderall (dextroamphetamine and racemic amphetamine) make you irritable a sa side effect?

Certainly can. All stimulants have the potential to cause irritability, either while in your system or as it wears off later in the day--and sometimes both. Sometimes changing dosage or switching to a different form or type of stimulant can help. Read more...
Yes. Adderall (dextroamphetamine and racemic amphetamine) and other stimulant medications have irritability as a possible side effect. A dose reduction or alternative medication may be needed if the irritability is bothersome. Read more...

After doing Adderall (dextroamphetamine and racemic amphetamine) I have problems breathing. Is this a common side effect?

Not typical. You could have breathing issues if it caused your heart rate and blood pressure to increase. You can check your heart rate at the time you feel short of breath and can also check blood pressure. If either one of these is significantly elevated you will likely need to stop. If BP and pulse are fine and you just feel tight with shortness of breath should consider an allergy. Read more...